Pei Yu
Pei Yu
Professor of Applied Mathematics, Western University
Verified email at uwo.ca - Homepage
Title
Cited by
Cited by
Year
Absolute Stability of Nonlinear Control Systems
X Liao, P Yu
Springer 25, 384, 2008
2762008
Computation of normal forms via a perturbation technique
P Yu
Journal of Sound and Vibration 211 (1), 19-38, 1998
2161998
Finite element modelling of transmission line galloping
YM Desai, P Yu, N Popplewell, AH Shah
Computers and Structures 57 (3), 407-420, 1995
2081995
Three-degree-of-freedom model for galloping. Part I: formulation
P Yu, YM Desai, AH Shah, N Popplewell
ASCE Journal of Engineering Mechanics 119 (12), 2404-2425, 1993
1781993
Stability of Dynamical Systems
X Liao, L Wang, P Yu
Elsevier 5, 642, 2007
1552007
Delay-dependent stability and H∞ control of uncertain discrete-time Markovian jump systems with mode-dependent time delays
WH Chen, ZH Guan, P Yu
Systems & Control Letters 52 (5), 361-376, 2004
1252004
Hopf bifurcation control using nonlinear feedback with polynomial functions
P Yu, G Chen
International Journal of Bifurcation and Chaos 14 (05), 1683-1704, 2004
1142004
Inertially coupled galloping of iced conductors
P Yu, AH Shah, N Popplewell
ASME Journal of Applied Mechanics 59, 140-145, 1992
1061992
Normal Forms, Melnikov Functions, and Bifurcations of Limit Cycles
M Han, P Yu
Springer-Verlag 181, 404, 2012
992012
Three-degree-of-freedom model for galloping. Part II: Solutions
P Yu, YM Desai, N Popplewell, AH Shah
ASCE Journal of Engineering Mechanics 119 (12), 2426-2448, 1993
971993
Small limit cycles bifurcating from fine focus points in cubic order Z2-equivariant vector fields
P Yu, M Han
Chaos, Solitons & Fractals 24 (1), 329-348, 2005
942005
Study of hidden attractors, multiple limit cycles from Hopf bifurcation and boundedness of motion in the generalized hyperchaotic Rabinovich system
Z Wei, P Yu, W Zhang, M Yao
Nonlinear Dynamics 82 (1-2), 131-141, 2015
892015
Twelve limit cycles in a cubic case of the 16th Hilbert problem
P Yu, M Han
International Journal of Bifurcation and Chaos 15 (7), 2643-2651, 2005
832005
Analysis on double Hopf bifurcation using computer algebra with the aid of multiple scales
P Yu
Nonlinear Dynamics 27, 19-53, 2002
832002
Global dynamics of a parametrically and externally excited thin plate
W Zhang, Z Liu, P Yu
Nonlinear Dynamics 24 (3), 245-268, 2001
802001
Vibration analysis on a thin plate with the aid of computation of normal forms
P Yu, W Zhang, Q Bi
International Journal of Non-Linear Mechanics 36 (4), 597-627, 2001
792001
Hopf bifurcations for near-Hamiltonian systems
M Han, J Yang, P Yu
International Journal of Bifurcation and Chaos 19 (12), 4117-4130, 2009
752009
Study of double Hopf bifurcation and chaos for an oscillator with time delayed feedback
P Yu, Y Yuan, J Xu
Communications in Nonlinear Science and Numerical simulation 7 (1-2), 69-91, 2002
752002
Perturbation-based finite element analyses of transmission line galloping
YM Desai, P Yu, AH Shah, N Popplewell
Journal of Sound and Vibration 191 (4), 469-489, 1996
751996
Simplest normal forms of Hopf and generalized Hopf bifurcations
P Yu
International Journal of Bifurcation and Chaos 9 (10), 1917-1939, 1999
741999
The system can't perform the operation now. Try again later.
Articles 1–20